# SDR BAGA2024121000315

- Difficulty date: December 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N120BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000115
- Aircraft time: 41,710 hours, 21,065 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17065078465
- Condition: Corroded
- Location: Zone 100
- Part time: 41,710 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK SUBMISSION - FOUND CORROSION ON THE LAV WASTEWATER DOOR. REMOVED AND REPLACED THE WASTEWATER DOOR.
